# SDR SWAA2019071834975

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 54,414 hours, 28,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN LIGHT FELL OFF.  R&R OVERWING EXIT SIGN COVER PER MM.
